MAUDE Adverse Event Report: Medline Industries, LP Medline; REGULATOR,SUCTION,CONT/INT,BARB BTM,CHEM

Medline Industries, LP Medline; REGULATOR,SUCTION,CONT/INT,BARB BTM,CHEM
Catalog Number RTACIBCM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the knob does not turn.
 
Additional Manufacturer Narrative
It was reported that the knob does not turn.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
REGULATOR,SUCTION,CONT/INT,BARB BTM,CHEM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
moriah meyer
three lakes drive
northfield, IL 60093--275
MDR Report Key50853753
Report Number1417592-2026-10286
Device Sequence Number21338536
Product Code KDP
UDI-Device Identifier10193489014280
UDI-Public10193489014280
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRTACIBCM
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown